All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC

William Barnett and Ousmane Seck
''A note on nonidentification in truncated sampling distribution estimation''
( 2010, Vol. 30 No.2 )
Theoretical constraints on economic model parameters often are in the form of inequality restrictions. For example, many theoretical results are in the form of monotonicity or nonnegativity restrictions. Inequality constraints can truncate sampling distributions of parameter estimators, so that asymptotic normality no longer is possible. Sampling theoretic asymptotic inference is thereby greatly complicated or compromised. In Barnett and Seck (2009), which will be appear in volume 1 number 1 of the new journal, Journal of Statistics: Advances in Theory and Applications, we use numerical methods to investigate the resulting sampling properties of estimation with inequality constraints, with particular emphasis on the method of squaring, which is the most widely used method in applied literature on estimating integrable neoclassical systems of equations. In this note, we make our most important results more widely and easily available.
Keywords: Inequality constraints, truncated sampling distribution, nonidentification, method of squaring, numerical methods, small sample properties, asymptotic properties
JEL: C1 - Econometric and Statistical Methods: General
C5 - Econometric Modeling: General
Manuscript Received : Sep 26 2009 Manuscript Accepted : Jun 19 2010

  This abstract has been downloaded 1773 times                The Full PDF of this paper has been downloaded 155972 times